# SDR FDEA201103020815

- Difficulty date: March 2, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR. STA .1102 RBL 65 FLOOR WEB HAS AREA OF CORROSION.  REMOVED CORROSION MAIN CABIN FLOOR STA 1102 RBL 65 IAW SRM 51-10-02 BLENDED AREA   L=2.35" W= 1.10" D= .010 MAT ORIGINAL .063 MAT REMAINING .053 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DET 3 REMOVED AND REPLACED WEB STA 1102 RBL 65 IAW SRM 51-  40-02
